# SDR ASAA2013060995054

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,633 hours, 5,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12979
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 18,238 hours, 5,702 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON APROACH LANDING.  ACFT GROUNDED.  PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS, FOUND LEFT RAM AIR ACTUATOR FAULT LOGGED ON PREV FLIGHT.  REPLACED LEFT RAM AIR DOOR ACTUATOR REF MM 21-51-21 GROUND VERIFICATION CHECKS NORMAL.
